The lattice of pseudotopologies on S

Carstens, Allan M.

Portugaliae mathematica (1973)

  • Volume: 32, Issue: 2, page 71-73
  • ISSN: 0032-5155

How to cite

top

Carstens, Allan M.. "The lattice of pseudotopologies on S." Portugaliae mathematica 32.2 (1973): 71-73. <http://eudml.org/doc/115191>.

@article{Carstens1973,
author = {Carstens, Allan M.},
journal = {Portugaliae mathematica},
language = {eng},
number = {2},
pages = {71-73},
publisher = {Sociedade Portuguesa de Matemática},
title = {The lattice of pseudotopologies on S},
url = {http://eudml.org/doc/115191},
volume = {32},
year = {1973},
}

TY - JOUR
AU - Carstens, Allan M.
TI - The lattice of pseudotopologies on S
JO - Portugaliae mathematica
PY - 1973
PB - Sociedade Portuguesa de Matemática
VL - 32
IS - 2
SP - 71
EP - 73
LA - eng
UR - http://eudml.org/doc/115191
ER -

NotesEmbed ?

top

You must be logged in to post comments.